# SDR ASAA2016082317787

- Difficulty date: August 23, 2016
- Submitted: August 29, 2016
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 30,629 hours, 9,218 cycles
- System (JASC): 4960 · APU Controls
- Part: Warning Light
- Condition: Illuminated
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAULT LIGHT ILLUMINATED DURING START ATTEMPT.  LIGHT EXTINGUISHED ONE MINUTE AFTER SWITCH TURNED OFF. NO SUBSEQUENT START ATTEMPTED. ACFT GROUNDED.   PERFORMED APU BITE, FOUND MESSAGE 49-41012, NO ROTATION SHUTDOWN.  INSPECTED MAGNETIC CHIP DETECTOR, IAW AMM 49-91-81. NO DEFECTS NOTED AT THIS TIME.  PERFORMED SECOND BITE CHECK OF APU, MESSAGE 49-41012 STILL EXISTS IN FAULT AFTER PERFORMING SECOND SUCCESSFUL GROUND START.  INFLIGHT APU START ATTEMPT WAS SUCCESSFUL.
